# SDR CA010627014

- Difficulty date: May 9, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 7372A9C
- Aircraft time: 62,803 hours
- Engine: Pwa JT8D9A
- System (JASC): 3700 · Vacuum System
- Part: Line
- Part number: BACH30BC060332
- Condition: Worn
- Location: Rh Pitot Static
- Component: Vacuum System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT CRUISE, FIRST OFFIER'S AIRSPEED INDICATION WASERRATIC, AIRCRAFT LANDED WITHOUT INCIDENT. FOUND PITOT STATIC LINES WORN. LINES REPLACED AND TESTED SERICEABLE IAW MM34-11-0. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
